# SDR SIMA980761

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FORWARD EMERGENCY LIGHTING INOP.  REPLACED EMERGENCY BATTERY PACKS AND POWER SUPPLIES FOR 3WL AND 27WL IAW ATR-42 JIC 33-51-21.  OPERATIONAL CHECKS GOOD AND RETURNED A/C TO SERVICE.  (M)
